MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY
Model Number P180010TU
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: we observed rust-like particles in one of the 10ml syringes from lot# 04301002.Please find the attached image and a small video.Please let us know the way forward to address this issue.
 
Additional Manufacturer Narrative
No anomalies were found on archived and received samples of sol-m 10ml luer lock syringe sterile convenience tray ref (b)(4), lot 04301002 checked.After investigation, based on photo, we can confirm the presence of particles on the rubber gasket due to a contamination compatible with the compression moulding of the rubber gasket.For this reason, the issue was investigated on the rubber gasket supplier which recognised the defect as an isolated production accident.To avoid this kind of defect corrective actions are: · installation of an automatic control system capable of discriminating the gasket surface and rejecting the defective part if necessary · complaint was shared with all involved personnel to improve their awareness regarding this issue.Sol-millennium will continue to monitor this type of issue and if data will increase, further evaluation will be performed.This report was initially submitted on 07/12/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This complaint was confirmed based on customer provided evidence.As a result, scar 20250301 was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Corrective actions include retrainining personel on proper cleanroom gown procedure and tray cleaning process, as well as establish work instructions for proper storage of materials.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE STERILE CONVENIENCE TRAY
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035642
Report Number3014312726-2024-00274
Device Sequence Number15650506
Product Code FMF
UDI-Device Identifier00810062434305
UDI-Public(01)00810062434305
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180010TU
Device Lot Number04301002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/28/2025
08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown